Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Mirena IUD Problems
    avatar
    deathswife4evr posted:
    I have the Mirena IUD in, I've had it for 3 yrs now. And just recently I've started to have pain and numbness down my left leg and also intense pelvic pain, along with spotting that just started 2 days ago, and I haven't had a period in 2 yrs. I went to the E.R. and they told me i was just getting my period which doesn't make sense in any way. So I was wondering if maybe you could give me answers since they can't. I'm making an appt with an OBGYN tomorrow, but maybe you could help me try and figure out what is wrong, or if you've ever heard of this before? Thank you so much. :)
    Was this Helpful?
    1 of 2 found this helpful
    Reply
     
    avatar
    Byroney_WebMD_Staff responded:
    Hello deathswife4ever and welcome!

    I am sorry to hear about your pain and numbness. ER doctors are not women's health or pelvic pain specialists, which is why I think you should get seen by your OB/GYN as soon as possible so you can get some answers and start feeling better.

    Let us know how it goes,

    Byroney
    Every time I close the door on reality it comes in through the windows. -Jennifer Unlimited-


    Helpful Tips

    birth control pills and gelatin-like clots
    I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
    Was this Helpful?
    34 of 73 found this helpful

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.